| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the vessel of the forearm.A 4.0mmx20mmx40cm (4f) sterling balloon catheter was advanced for dilatation.However, during the second inflation within rated burst pressure (rbp), the balloon ruptured.The device was removed, and the procedure was completed with a different device.No patient complications were reported, and the patient remained stable post-procedure.
Additional Manufacturer Narrative
E1: initial reporter city: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Additional Manufacturer Narrative
(b)(6).A sterling was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination showed the balloon had a rupture.Microscopic examination revealed that the balloon ruptured longitudinal.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the reported complaint.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the vessel of the forearm.A 4.0mmx20mmx40cm (4f) sterling balloon catheter was advanced for dilatation.However, during the second inflation at rated burst pressure (rbp), the balloon ruptured.The device was removed, and the procedure was completed with a different device.No patient complications were reported, and the patient remained stable post-procedure.